Search
All Categories
    Menu Close

    Panadol Hot Remedy 5s

    brand: Panadol
    • Fast, soothing relief from colds
    • Lemon flavour
    SKU: 0051-16-014-R
    $7.80
    i h

    Directions
    Adults: One sachet up to 4 times a day. (Do not exceed 4 sachets in 24 hours). Unless indicated by a doctor, do not exceed the stated dose.

    Empty the contents of one sachet into a mug and fill with hot water. Stir until dissolved and sweeten, if preferred with honey or sugar.

    Ingredients
    Each 5g sachet contains Paracetamol 750mg, Phenylephrine Hydrochloride 10m, Vitamin C 60mg

    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    • Bad
    • Excellent
    *
    *
    *
    Product tags
    Customers who bought this item also bought
    Picture of Panadol Sinus Max 12s

    Panadol Sinus Max 12s

    • Fast relief of sinus congestion and pressure
    • Non drowsy
    $11.10
    Picture of Aqueous Cream 100g

    Aqueous Cream 100g

    • Hypoallergenic.
    • Fragrance-free.
    • Colour-free
    • SLS-free.
    • Functions as a moisturiser, soap substitute, cleanser, make-up remover.
    $3.80
    Picture of Ensure Powder Vanilla 850g

    Ensure Powder Vanilla 850g

    • Complete, balanced nutrition
    • Lactose Free and Gluten Free

    Consumer Advice

    • Shake well before use. Open only when you are ready to consume.
    • To prevent any changes in the quality of the product, store and buy only the amount you would need for the next 2 months.
    • Store this product below 25 deg celsius.
    $31.55
    Picture of Aveeno Baby Daily Moisture Wash & Shampoo 354ml

    Aveeno Baby Daily Moisture Wash & Shampoo 354ml

    • Contains natural oat extract blended into a rich lathering cleanser that cleans without drying because it is soap-free and allergy-tested.
    • Tear-free formula can be used on skin and hair for gentle cleansing that rinses clean with a soft, fresh fragrance.
    • Formulated to be gentle enough for babies’ sensitive skin.
    • Soap free, paraben free.
    $18.00
    Picture of Vicks Vapodrops + Immune Support Lozenges Orange 16s

    Vicks Vapodrops + Immune Support Lozenges Orange 16s

    • Your immune system takes a hit every time you are down with a cold.
    • Vicks Vapodrops + Immune Support lozenges are specially formulated to relieve cough, clear the nose and soothe sore throat during cold. 
    • Also helps to support immune system health in adults when taken once daily.
    $7.30
    Picture of Difflam Anti-Bacterial Lozenge Eucalyptus & Menthol 16s

    Difflam Anti-Bacterial Lozenge Eucalyptus & Menthol 16s

    Difflam Anti-Inflammatory Anti-bacterial Eucalyptus & Menthol Sugar Free Lozenges 16s

    • Contains active ingredients: Benzydamine Hydrochloride and Cetylpyridinium Chloride to relieve pain and swelling due to sore throat with infection, tonsillitis and other inflammatory conditions in the mouth and throat.
    • Difflam is sugar free and suitable for diabetics.

    Fast relief from the symptoms of :
    - Sore throat
    - Pharyngitis
    - Tonsillitis
    - Mouth ulcers
    - Swelling, redness and inflammatory conditions
    - Pain following mouth or throat surgery
    - Pain following dental procedures

    $18.15